# SDR DALA2018031001596

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 36,610 hours, 25,090 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA OF 1.5"X 1.5" ON RH INBD SPOILER LWR SURFACE. THE SPOILER LOWER SURFACE WAS REPAIRED IAW SRM 51-70-02-2R-3.
